# SDR FDEA201712223429

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,605 hours, 31,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED. ECAM SHOWED AVIONICS SMOKE PROCEDURE. NO SMOKE OBSERVED.  RETURNED TO DEPARTURE.  AVIONICS SMOKE LIGHT HAD EXTINGUISHED ON TAXI IN,  PREFORMED ADJ/TEST AVIONICS COMPARTMENT SMOKE DETECTION SYSTEM  IAW MM 26-15-00-05.  NO DISCRFEPANCIES NOTED.  PREFORMED GVI OF AVIONICS COMPARTMENT,  NO WATER FOUND,  SUSPECT SMOKE DETECTOR. REMOVED AND REPLACED THE SMOKE DETECTOR 13WA IAW MM 26-15-12-04. OK FOR SERVICE.
